# SDR COMA9960318

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: C, D

## Discrepancy

CONFIG TRIM WARNING AND STAB TRIM WARNING.  REPLACED THE HSTA.
